Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 3, pp. 333-344 (2008)

Certain family of analytic and univalent functions with normalized conditions

S. M. Khairnar and Meena More

Maharashtra Academy of Engineering

Abstract: There are many subclasses of analytic and univalent functions. The object of this paper is to introduce new classes and we have attempted to obtain coefficient estimate, distortion theorem, radius of starlikeness, convexity and closure theorem for these classes.

Keywords: Univalent function, starlike function, convex function, radius of convexity, distortion theorem

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition